# SDR SWAA2024022049542

- Difficulty date: February 6, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING # 7 FLAP TRACK AFT CANOE FAIRING IS DELAMINATED ON UPPER AFT SURFACE (MARKED)<[01] REMOVED DALAMINATED #7 FLAP TRACK AFT FAIRING AND INSTALLED NEW FAIRING PER AMM 27-51-28.;[02] REMOVED DALAMINATED #7 FLAP TRACK AFT FAIRING AND INSTALLED NEW FAIRING PER AMM 27-51-28. RESTORED FINISH TO AREA PER AMM 51-21-99.;[03] C/W INSPECTION
